# SDR DALA2016071605463

- Difficulty date: July 15, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 35,525 hours, 18,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 1-2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER FUSELAGE SKIN DAMAGED BETWEEN FRAMES 1 AND 2.  COMPLIED WITH FINAL ER/A 548858-14.
